# SDR AALA202510148181

- Difficulty date: July 25, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 63,832 hours, 40,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN SHEAR PLATE  AFT GALLEY FR69-FR70 RIGHT SIDE PASSENGER CABIN. MEASURE IS L= 1.069 INCH. MAINTENANCE REPLACED SHEAR PLATE LOC, BTW FR69 AND FR70 AT STGR 23R IN AFT GALLEY AREA IAW A319 SRM 51-42-11-801, A319 SRM 51-72-11-911-001 AND DWG D53474180.
